Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 66 found articles
 
 
  Bifurcations of a fractional-order recurrent neural network with double delays
 
 
Title: Bifurcations of a fractional-order recurrent neural network with double delays
Author: Li, Na
Wang, Juan
Huang, Chengdai
Liu, Heng
Appeared in: Journal of applied mathematics and computing
Paging: Volume 71 () nr. 4 pages 6157-6179
Year: 2025-04-18
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 66 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands